On the precedence relation method for deriving flexible bound models for queueing systems

Adan, I.J.B.F., Houtum, G.J. van, Wessels, J., & Zijm, W.H.M. (1996). On the precedence relation method for deriving flexible bound models for queueing systems. Kwantitatieve Methoden 17 (51) 27-36.

Full text not available from this repository.
Item Type: Article
Research Programs: Methodology of Decision Analysis (MDA)
Bibliographic Reference: Kwantitatieve Methoden; 17(51):27-36 [1996]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 27 Aug 2021 17:36
URI: http://pure.iiasa.ac.at/4640

Actions (login required)

View Item View Item